Previous |  Up |  Next


additive function; characteristic transform; probability measure; multiplicative function; weak convergence
In the paper the necessary and sufficient conditions for the existence of joint limit distribution for real additive and complex-valued multiplicative function are presented.
[1] Bakštys A.: On limit distribution laws for arithmetic multiplicative functions. Liet. matem. rink., 8 (1968), 5–20 (in Russian).
[2] Delange H.: On the distribution modulo 1 of additive functions. J. Indian Math. Soc., 39 (1970), 215–235. MR 0491576
[3] Delange H.: Sur la distribution des valeurs des fonctions multiplicative complexes. C. R. Acad. Sc. Paris, 276, Série A (1973), 161–164. MR 0369302
[4] Erdös P.: On the density of some sequences of numbers. III, J. London Math. Soc. 13 (1938), 119–127. DOI 10.1112/jlms/s1-13.2.119
[5] Erdös P.: Some remarks about additive and multiplicative functions. Bull. Amer. Math. Soc., 52 (1946), 527–537. DOI 10.1090/S0002-9904-1946-08604-8 | MR 0016078
[6] Erdös P. A. Wintner: Additive arithmetical functions and statistical independence. Amer. J. Math. 61 (1939), 713–721. DOI 10.2307/2371326 | MR 0000247
[7] Halász G.: Über die Mittelwerte multikativer zahlentheoreticher Funktionen. Acta Math. Sci. Hung., 19(1968), 365–403. DOI 10.1007/BF01894515 | MR 0230694
[8] Laurinčikas A.: On joint value distribution of additive and multiplicative functions. Liet. matem. rink., 16(2)(1976), 190–192 (in Russian).
[9] Laurinčikas A.: On joint distribution of values of arithmetical functions. Liet. matem. rink., 31(3)(1991), 433–454 (in Russian). MR 1162237
[10] Laurinčikas A.: Limit Theorems for the Riemann Zeta-Function. Kluwer, Dordrecht, Boston, London, 1996. MR 1376140
[11] Laurinčikas A.: The joint distribution of the Riemann zeta-function. 2005, submitted. MR 2217939
[12] Levin B. V., Timofeev N. M.: Analytic method in probabilistic number theory. Uch. zap. Vladim. gos. ped. inst., 57(2) (1971), 57–150 (in Russian). MR 0302596
[13] Levin B. V., Timofeev N. M., Tuliaganov S. T.: Distribution of values of multiplicative functions. Liet. matem. rink., 13(1) (1973), 87–100 (in Russian). MR 0314790
Partner of
EuDML logo